# SDR DALA2023012670676

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 93,122 hours, 19,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 OVERHEAD EMERGENCY FLOOD LIGHT INOP OVER SEAT 47F. CORRECTIVE ACTION: BULB WAS LOOSE IN SOCKET. RESECURED PER B767 AMM 33-51. (9934940)
